Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Breathlessness, anxiety, high pulse rate. Taking steroids in inhalers. Asthma symptoms?

Hi, I am 25 year old Female. I have shortness of breathe. I feel anxious and my breathing becomes even worse. Now a days i am feeling more anxious with no reason. My heart is beating fast. I have no other health concern. My insuarnce got expired. I will take new one but after 2 weeks since my finanacial situation is not at all good right now. I experienced this problem in last December...went to doctor...she gave steroid in inhaler (albuterol)...i felt said that might be asthma ... So can u plz tell me is there anything serious...i know i should take insurance as soon as possible...but jst want to know if there is anything emergency
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi prashanti
thanks for coming to HCM
Asthma is graded into controlled , partially controlled and uncontrolled based on the frequency of thre symptoms..
As per your symptomatology it seems to be uncontrolled or partially controlled so it needs to step up your therapy...
you have to change your may opt for formoterol and budesonide combination which will be your controller as well as reliever medication since its onset of action is within 3-4 minutes...

Asthma except for your acute severe asthma is not a medical emergency...
Your symptoms of anxiety and palpitaion can be due to excessive intake of needs changing of inhaled medication..

meet your doctor and best wishes
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor